# SDR G1IA20230212034

- Difficulty date: February 16, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N351SA
- Make and model: Beech B200
- Aircraft serial: BB1423
- Aircraft time: 16,452 hours, 15,581 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LANDING GEAR FAILED TO EXTEND ON APPROACH. I WENT MISSED AND EXERCISED THE GEAR HANDLE. I DECIDED TO PROCEED TO KOTZEBUE AND COMMENCE THE ABNORMAL OPERATIONS MANUAL GEAR EXTENSION. WITH A SUCCESSFUL DOWN/LOCK INDICATION I DID THE ILS APPROACH TO LANDING. WE WERE UNABLE TO PICK UP THE PATIENT. ANC CENTER DECLARED EMERGENCY AND FIRE TRUCK WAS BROUGHT OUT IN KOTZEBUE. MAINTENANCE INSPECTED LANDING GEAR SYSTEM, RESET CIRCUIT BREAKER, PERFORMED MULTIPLE GEAR SWINGS WITH PROPER INDICATIONS. NO DEFECT NOTED. SERVICED HYDRAULIC RESERVOIR IAW KING AIR 200 MM CH. 32.
